# SDR AALA202403259017

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 35,390 hours, 14,506 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. LATCHING MECHANISM NOT MOVING WITH HANDLE. REMOVED AND REPLACED LATCHING MECHANISM.
